MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.42, no.10, pp.3508-3526, 2019 (Journal Indexed in SCI)
Article / Article
Title of Journal :
MATHEMATICAL METHODS IN THE APPLIED SCIENCES
conformable fractional Sturm-Liouville operator, eigenfunction expansions, eigenvalues and eigenfunctions, Green's function, self-adjoint operator, CALCULUS
In this article, we discuss a conformable fractional Sturm-Liouville boundary-value problem. We prove an existence and uniqueness theorem for this equation and formulate a self-adjoint boundary value problem. We also construct the associated Green function of this problem, and we give the eigenfunction expansions. Finally, we will give some examples.